# SDR AC2A201906163901

- Difficulty date: June 14, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 4,933 hours, 8,950 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 3G5350A00134RL
- Part serial: A70086
- Condition: Corroded
- Location: Tailboom
- Part time: 4,102 hours, 8,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN PREVIOUS REPAIR AND SKIN ON LEFT AFT TAILCONE AREA
